# SDR LR7A04196

- Difficulty date: October 25, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,699 hours, 22,814 cycles
- Engine: Allsn 501D22A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED (A) CHECK INSPECTION IAW JOB CARD HA1200  FOUND FS 836 FRAME WEB CRACKED AT LBL 68, WL 197.  REPAIRED IAW EA 382-53-04-089.  GMM133 ITEM M3.
